The color of your stool is really dependent on so many things that it is not a reliable marker of almost anything. By the time your liver fails to the point that you get clay colored stools , it is very obvious in many other ways. While you are getting medicaid, you should investigate clinical trials for new HCV drugs. They are very successful and will pay for everything, sometimes even the liver biopsy! Find out from your nearest medical center or go to clinical trials.gov to find out the sites nearest you!. DTD
Do you know where i could get info on this?..I have been diagnosed with hep c but havent had a liver biopsy and all that due to no insurance and i am in the process of trying to get medicaid now. I have a heaviness and fullness to the upper right quadrant of abd and it is enlarged. I have stools that alternate with being clay colored to white colored and then occassionally some orange and it is so orange that it colors the entire water in the toilet. I also have a lot of epigastric discomfort and constipation. I also have confusion at times but i am not jaundiced..But then again i used to tan all the time and i have a different skin tone anyway so i often wonder if that masks it but my eyes arent yellow..I am not decided about taking the treatments yet due to no insurance and I have heard they are terrible to take. I figure I will address this if i live long enough to get medicaid and after talking to a md about it..But in the meantime i do my own research and I had not seen anything about orange stools, and i have been unable to find out the reason for the orange stools. I am sure it has to do with bilirubin etc but would like to read up on it if I could find anything to read up on it with. lol...Oh and thank you for responding, I really appreciate it...Thanks again...lind sue
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.